# SDR IPXA10558964

- Difficulty date: March 22, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50035
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4, FUSE FLOOR STRUCTURE, FLOOR BOARD SUPPORT AT LBL 50 STA 1016 CORROSION AT FWD FLANGE.  REPAIRED PLATE BY FABRICATING REPLACEMENT IAW SRM 53-00-53-1A, SRM 51-40-05-0G, SRM 51-40-06-0G, DWG 144N5003, AMM 51-21-04-7, AMM 51-21-10-7 AND SRM 51-40-02-0G STEP 4.
